RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 344, Number 6, Pages 727–729 (Mi dan4299)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Theorems on the representation of spaces, and Schur's lemma

E. I. Berezhnoi

Yaroslavl State University

Full text: PDF file (332 kB)

Bibliographic databases:
UDC: 513.88
Presented: С. М. Никольский
Received: 12.05.1994

Citation: E. I. Berezhnoi, “Theorems on the representation of spaces, and Schur's lemma”, Dokl. Akad. Nauk, 344:6 (1995), 727–729

Citation in format AMSBIB
\Bibitem{Ber95}
\by E.~I.~Berezhnoi
\paper Theorems on the representation of spaces, and Schur's lemma
\jour Dokl. Akad. Nauk
\yr 1995
\vol 344
\issue 6
\pages 727--729
\mathnet{http://mi.mathnet.ru/dan4299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1364314}
\zmath{https://zbmath.org/?q=an:0897.46010}


Linking options:
  • http://mi.mathnet.ru/eng/dan4299
  • http://mi.mathnet.ru/eng/dan/v344/i6/p727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Berezhnoi, L. Maligranda, “On representation of cones of monotone functions in weighted Lebesgue spaces and extrapolation of operators on these cones”, St. Petersburg Math. J., 29:4 (2018), 545–574  mathnet  crossref  isi  elib
  • Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020